# SDR COMA0560140

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 11,410 hours, 9,137 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 24379D1
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 25,258 hours, 23,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9752 CARGO FIRE BOTTLE LOW CAUTION.  REPLACED THE CARGO FIRE BOTTLE.
